# SDR ASAA0010183

- Difficulty date: December 13, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- Aircraft time: 46,489 hours, 40,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS AT ROW 12 WILL NOT TEST.  REPLACED REMOTE ASSEMBLY RECEIVER AND BATTERY. LIGHTS OPERATED NORMALLY.
